# SDR AALA202208109646

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 6,949 hours, 1,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TESTING OF THE EMERGENCY LIGHTS SYSTEM, EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAULT OCCURRED. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY BITE / OPERATIONAL CHECK PER AMM 33-51-38.
